# SDR USAAD01077

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRY DOOR WALK-AROUND AND THE LOW LEVEL EMERGENCY LIGHTS AT THE FORWARD SERVICE DOOR AND SEAT ROW 11 WERE INOPERATIVE.  THE AFT LOW LEVEL EMERGENCY LIGHT RECEIVER WAS INOPERATIVE.  MAINTENANCE REPLACED THE MAIN ENTRY DOOR WALK-AROUND LIGHT ASSEMBLY, THE LOW LEVEL LIGHT BATTERIES, AND THE AFT LOW LEVEL EMERGENCY LIGHT RECEIVER.  (M)
